MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. AS LVP BLD180M 15D; SET, ADMINISTRATION, INTRAVASCULAR

SISTEMAS MEDICOS ALARIS S.A DE C.V. AS LVP BLD180M 15D; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 10062818
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
While starting blood on the patient, blood began dripping from tubing.Primary rn noticed a hole in the tubing.No patient harm.
 
Additional Manufacturer Narrative
One set model 10062818 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and pressurized.No leak was observed.No damage to the tubing was observed.The customer complaint was unable to be replicated.
 
Event or Problem Description
No additional information provided.

Brand Name
AS LVP BLD180M 15D
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24328418
Report Number9616066-2026-00338
Device Sequence Number9542160
Product Code FPA
UDI-Device Identifier07613203019668
UDI-Public(01)07613203019668(17)281008(10)25105291
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10062818
Device Lot Number25105291
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown